# SDR NWAA084806308

- Difficulty date: November 2, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 80,179 hours, 9,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVER NIGHT CHECK FOUND DOOR 1 RT EXIT SIGN LIGHT INOP.  MX R&R EMERGENCY LIGHT BATTERY AND POWER SUPPLY.  OPS CHECKED GOOD, AND ACFT WAS RETURNED TO SERVICE.
